| Model Number |
J305H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: lot number? procedure name and date? event date? did the pull off event occurred before the procedure (pre op) or during the procedure (intra op)? please clarify if the quantity involved are 2 devices for product code j305h experienced needle pull off during this one procedure? and quantity involved are 12 devices for product code 8557h which also experienced needle pull off during this one procedure? to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Related reports: 2210968-2021-12731, 2210968-2021-12732, 2210968-2021-12734, 2210968-2021-12735, 2210968-2021-12736, 2210968-2021-12737, 2210968-2021-12738, 2210968-2021-12739, 2210968-2021-12740, 2210968-2021-12741, 2210968-2021-12742, 2210968-2021-12743, 2210968-2021-12744.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, the needle and suture were separated.There were no patient consequences reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 01/11/2022.H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The following information was requested, and the following was obtained: lot number? unknown.Procedure name and date? unknown.Event date? unknown.Did the pull off event occurred before the procedure (pre op) or during the procedure (intra op)? unknown.Please clarify if the quantity involved are 2 devices for product code j305h experienced needle pull off during this one procedure? and.This product code is not involved in this customer complaint quantity involved are (b)(4) devices for product code 8557h which also experienced needle pull off during this one procedure?.